# SDR 08FDEA00499

- Difficulty date: February 18, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ACA3205547
- Condition: Delaminated
- Location: Bs 495-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD AT APPROX BL-0 BETWEEN STA 495 TO 615 IN DELAMINATED.  FABRICATED NEW FLOOR BOARD PANEL STA 495 TO 615, POTTED EDGES, COMPLETED CURE AND SANDED EDGE POTTING.  INSTALLED INSERTS, APPLIED NON-SKID AND PART MARKED IAW SRZ 25-005 REV F.  INSTALLED FLOORBOARD IAW SRM 51-31-01, VOL II.
